X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (120) 120
mathematics, applied (108) 108
strongly indefinite functionals (84) 84
existence (50) 50
strongly indefinite functional (49) 49
variational methods (37) 37
analysis (32) 32
ground state (27) 27
multiple solutions (25) 25
theorems (23) 23
nonlinearity (22) 22
equations (21) 21
hamiltonian elliptic system (18) 18
mathematical analysis (18) 18
ground state solutions (16) 16
periodic-solutions (15) 15
mathematics, general (14) 14
critical-point theory (13) 13
schrodinger-equation (13) 13
superlinear (12) 12
hamiltonian-systems (11) 11
potentials (11) 11
r-n (11) 11
schrodinger equation (11) 11
variational method (11) 11
58e05 (10) 10
asymptotic properties (10) 10
elliptic system (10) 10
ground-state solutions (10) 10
hamiltonian system (10) 10
hilbert-spaces (10) 10
indefinite functionals (10) 10
mathematical methods in physics (10) 10
morse-theory (10) 10
partial differential equations (10) 10
positive solutions (10) 10
systems (10) 10
condensed matter (9) 9
condensed matter - strongly correlated electrons (9) 9
homoclinic orbits (9) 9
nonlinear schrodinger-equations (9) 9
physics (9) 9
schrödinger equation (9) 9
35j20 (8) 8
35j50 (8) 8
applied mathematics (8) 8
elliptic-systems (8) 8
functionals (8) 8
hamiltonian systems (8) 8
nehari-pankov manifold (8) 8
stationary states (8) 8
bound-states (7) 7
critical points (7) 7
elliptic-equations (7) 7
generalized nehari manifold (7) 7
hamiltonian elliptic systems (7) 7
infinity (7) 7
least energy solutions (7) 7
nontrivial solution (7) 7
schrodinger-equations (7) 7
strongly correlated electrons (7) 7
strongly indefinite (7) 7
applications of mathematics (6) 6
asymptotically linear (6) 6
asymptotically quadratic (6) 6
engineering (6) 6
high energy physics - theory (6) 6
manifolds (6) 6
ordinary differential equations (6) 6
periodic schrodinger-equation (6) 6
semiclassical solutions (6) 6
symmetry (6) 6
theoretical and applied mechanics (6) 6
zero (6) 6
35j60 (5) 5
bifurcation (5) 5
critical sobolev exponent (5) 5
dirac equation (5) 5
field (5) 5
images (5) 5
nehari–pankov manifold (5) 5
nonlinear dirac equations (5) 5
nontrivial solutions (5) 5
physics - strongly correlated electrons (5) 5
points (5) 5
strongly indefinite problems (5) 5
symmetries (5) 5
time-harmonic maxwell equations (5) 5
35j55 (4) 4
algebra and number theory (4) 4
anisotropy (4) 4
asymptotically linear terms (4) 4
boundary-value-problems (4) 4
cauchy-problem (4) 4
cohomology (4) 4
computer science (4) 4
condensed matter physics (4) 4
coupled maxwell (4) 4
critical growth (4) 4
critical point theory (4) 4
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Nonlinear Analysis, ISSN 0362-546X, 2011, Volume 74, Issue 5, pp. 1823 - 1834
Journal Article
Annales de l'Institut Henri Poincare / Analyse non lineaire, ISSN 0294-1449, 2009, Volume 26, Issue 2, pp. 675 - 688
We prove that the elliptic system where is a regular bounded domain of , and , admits an unbounded sequence of solutions , provided and . We also prove a... 
Elliptic system | Genericity | Strongly indefinite functional | Lyapunov–Schmidt reduction | Perturbation from symmetry | Lyapunov-Schmidt reduction | MATHEMATICS, APPLIED | BOUNDARY-VALUE-PROBLEMS | SYSTEMS | ELLIPTIC-EQUATIONS
Journal Article
Comptes rendus - Mathématique, ISSN 1631-073X, 05/2016, Volume 354, Issue 5, pp. 475 - 479
We provide a simple proof for a higher-dimensional version of the Poincaré–Birkhoff theorem, which applies to Poincaré time maps of Hamiltonian systems. These... 
MATHEMATICS | STRONGLY INDEFINITE FUNCTIONALS
Journal Article
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 2009, Volume 214, Issue 1, pp. 187 - 200
Based on new deformation theorems concerning strongly indefinite functionals, we give some new min–max theorems which are useful in looking for critical points... 
Periodic solutions | Non-autonomous Hamiltonian system | Strongly indefinite | Cerami condition | EQUATIONS | MATHEMATICS, APPLIED
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2009, Volume 359, Issue 1, pp. 28 - 38
In this paper, we discuss the bifurcation problems for strongly indefinite functional via Morse theory. The generalized topological degree for a class of... 
Morse theory | Bifurcation | Strongly indefinite functional | INFINITY | MATHEMATICS | MATHEMATICS, APPLIED | VARIATIONAL APPROACH | THEOREM | POTENTIAL-OPERATORS | STRONG RESONANCE | CRITICAL-POINT
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 09/2013, Volume 405, Issue 2, pp. 438 - 452
By using the degree theory and the -topology of Kryszewski and Szulkin, we establish a version of the Fountain Theorem for strongly indefinite functionals. The... 
Multiple solutions | Fountain Theorem | [formula omitted]-topology | Variational methods | Kryszewski–Szulkin degree | Strongly indefinite functionals | Kryszewski-Szulkin degree | τ-topology | EXISTENCE | MATHEMATICS, APPLIED | CRITICAL-POINT THEORY | SYMMETRIES | SCHRODINGER-EQUATION | MATHEMATICS | SYSTEMS | ELLIPTIC-EQUATIONS | tau-topology | FUNCTIONALS
Journal Article
Annales de l'Institut Henri Poincare / Analyse non lineaire, ISSN 0294-1449, 2009, Volume 26, Issue 3, pp. 1049 - 1054
We correct the statement and the proof of Proposition 9 in [D. Bonheure, M. Ramos, Multiple critical points of perturbed symmetric strongly indefinite... 
Elliptic system | Genericity | Strongly indefinite functional | Lyapunov–Schmidt reduction | Perturbation from symmetry | Lyapunov-Schmidt reduction
Journal Article
Science China Mathematics, ISSN 1674-7283, 2018, Volume 63, Issue 1, pp. 113 - 134
Journal Article
Communications on Pure and Applied Analysis, ISSN 1534-0392, 09/2015, Volume 14, Issue 5, pp. 1929 - 1940
Based on a generalized linking theorem for the strongly indefinite functionals, we study the existence of homoclinic orbits of the second order self-adjoint... 
Strongly indefinite functional | Homoclinic orbit | Periodicity | Discrete Hamiltonian system | MATHEMATICS | homoclinic orbit | MATHEMATICS, APPLIED | strongly indefinite functional | periodicity | NONLINEAR DIFFERENCE-EQUATIONS
Journal Article
Advanced Nonlinear Studies, ISSN 1536-1365, 2014, Volume 14, Issue 2, pp. 361 - 373
Consider the semilinear Schrodinger equation {-boolean AND u + V(x)u = f(x, u), x is an element of R-N, u is an element of H-1(R-N), where f is a superlinear,... 
Superlinear | Strongly indefinite functional | Schrödinger equation | Ground state solutions | MATHEMATICS | MATHEMATICS, APPLIED | MULTIPLE SOLUTIONS | Schrodinger equation | NONLINEARITY | INDEFINITE LINEAR PART
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 03/2013, Volume 399, Issue 2, pp. 433 - 441
This paper is concerned with the following nonperiodic Hamiltonian elliptic system where , . Assuming the potential is nonperiodic and sign-changing, is... 
Variational methods | Hamiltonian elliptic system | Strongly indefinite functionals | MATHEMATICS | MATHEMATICS, APPLIED | INDEFINITE FUNCTIONALS | R-N | NONLINEAR SCHRODINGER-EQUATIONS
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 01/2014, Volume 95, pp. 1 - 10
In this paper, we study the following Hamiltonian elliptic system with gradient terms: for , where , , and are -periodic in . Under weak superquadratic... 
Hamiltonian elliptic systems | Ground-state solutions | Strongly indefinite functionals | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED | MULTIPLE SOLUTIONS | THEOREMS | PERIODIC SCHRODINGER-EQUATION | Nonlinearity
Journal Article
Electronic Journal of Differential Equations, ISSN 1072-6691, 08/2004, Volume 2004, Issue 100, pp. 1 - 18
We prove a critical-point result which provides conditions for the existence of infinitely many critical points of a strongly indefinite functional with... 
Multiple solutions | Elliptic systems | Critical sobolev exponent | Critical point theory | Perturbation of symmetries | Strongly indefinite functionals | MATHEMATICS | MATHEMATICS, APPLIED | elliptic systems | strongly indefinite functionals | perturbation of symmetries | multiple solutions | critical Sobolev exponent
Journal Article
Discrete and Continuous Dynamical Systems- Series A, ISSN 1078-0947, 08/2017, Volume 37, Issue 8, pp. 4565 - 4583
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 09/2006, Volume 279, Issue 12, pp. 1267 - 1288
Let E be a Banach space and Φ : E → ℝ a 𝒞1‐functional. Let 𝒫 be a family of semi‐norms on E which separates points and generates a (possibly non‐metrizable)... 
Critical point theory | strongly indefinite functionals | gage spaces | Gage spaces | Strongly indefinite functional | MATHEMATICS | HAMILTONIAN SYSTEM | SYMMETRIES | critical point theory | NONLINEAR DIRAC EQUATIONS | HOMOCLINIC ORBITS
Journal Article
Zeitschrift fur Angewandte Mathematik und Physik, ISSN 0044-2275, 06/2011, Volume 62, Issue 3, pp. 495 - 511
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 07/2015, Volume 263, pp. 36 - 46
This paper is concerned with the following nonperiodic Hamiltonian elliptic system where ≥ 3, and the potential ( ) is nonperiodic and sign-changing. By... 
Generalized linking theorem | Variational methods | Hamiltonian elliptic system | Sign-changing potential | Strongly indefinite functionals | EXISTENCE | MATHEMATICS, APPLIED | SEMICLASSICAL SOLUTIONS | NONLINEARITY | SCHRODINGER-EQUATION | GROUND-STATE SOLUTIONS | INDEFINITE FUNCTIONALS | R-N
Journal Article
Advances in Differential Equations, ISSN 1079-9389, 2017, Volume 22, Issue 11-12, pp. 963 - 982
We prove a version of the Poincare Hopf theorem suitable for strongly indefinite functionals and then apply it to infer a number of bifurcation results in... 
MATHEMATICS | PERIODIC-SOLUTIONS | MATHEMATICS, APPLIED | SYSTEMS | POINTS | STRONGLY INDEFINITE FUNCTIONALS | BIFURCATION
Journal Article
JOURNAL OF FUNCTIONAL ANALYSIS, ISSN 0022-1236, 05/2017, Volume 272, Issue 10, pp. 4304 - 4333
We find solutions E : Omega -> R-3 of the problem {del x (mu(x)(-1)del x E)-omega(2 epsilon)(x)E = partial derivative F-E(x, E) in Omega v x E=0 on partial... 
Uniaxial media | MATHEMATICS | Variational methods for strongly indefinite functionals | SPACES | THEOREMS | FIELD | Ground state | Time-harmonic Maxwell equations in anisotropic nonlinear media | DOMAINS | CYLINDRICAL TM-MODES
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.